Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Feeling itchy and burning sensation under the penis. Is it due to sex with partner having vaginal thrush?

hi I got a question, my girlfriend has vaginal thrush at first we did not know what it was, but we continued our sex activity, now a week or two later I have been feeling itchy around the base of the penis right under the head, and it burns when I have sex, also there is a little peeling happening on the penis. should I be worried? is it thrush has been passed to me?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi,
yes it looks like you have got thrush from your partner. now apply local antifungal creams. and also take fluconazole for 4 weeks, once a week.

always use condom when your partner is having some problem or avoid sex.

meet your doctor for further treatment.

wish you early recovery
Answered: Sat, 10 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor